Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 106823, 8 pages
http://dx.doi.org/10.5402/2011/106823
Research Article

The Elman-Lam-Krüskemper Theorem

1Universität Konstanz, Zukunftskolleg/FB Mathematik und Statistik, 78457 Konstanz, Germany
2Department of Mathematics, University of Kentucky, Lexington, KY 40506-0027, USA

Received 10 May 2011; Accepted 1 June 2011

Academic Editors: D. Herbera and H. You

Copyright © 2011 Karim Johannes Becher and David B. Leep. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Karim Johannes Becher and David B. Leep, “The Elman-Lam-Krüskemper Theorem,” ISRN Algebra, vol. 2011, Article ID 106823, 8 pages, 2011. doi:10.5402/2011/106823